| Model Number |
1884080EM |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/30/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Analysis of the blade found the inner cutter assembly was not returned and the outer assembly tip was deformed.There was no evidence of concentricity issues or bends in the returned tube / shaft assemblies.There was uneven wear at the cutting tips.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
A health care provider (hcp) via a manufacturer representative reported that during a transsphenoidal surgery, the inner cutting cannula fractured off.This happened with two different blades using the same handpiece.After the second blade fractured, the handpiece was switched as the hcp thought the handpiece was causing the issue; however, a third blade fractured.All parts three pieces of the blades were removed from the patient using a pickup instrument with no issue.The power console was set at 5k and on oscillating movement.The procedure was delayed approximately 25 minutes due to switching the blades and handpiece.The case was completed using a different blade.No further actions was taken.There was no patient impact.Refer to manufacturer report # 1045254-2018-00467 and 1045254-2018-00468.